Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

I feel tired, vomiting and got spotting after unprotected sex. Can i take MTP kit ?

Hi i m r.sinha my age is 24yrs weight 45kg and height is 5ft 2inch .ihave two children. My question is my MC was always continued on 14 th or 15th of every month but in this month due to unsecure sex and not using of APSARA PILLS MEDICINE regularly my MC was not continued in this month properly a few blood came and it stops next day and now i am worried that i m pregnent. Now i feel tired and vomiting problem weekmes is also there. Can i use MTP CIPLA medicine if yes then please guide me how i take this medicine . Reply soon .
Asked On : Sat, 23 Jul 2011
Answers:  1 Views:  233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
You first need to have a urine test for pregnancy using pregcolor card available at all the pharmacies. If the test comes positive then only you need to think about termination. Using such pills for medical termination is dangerous without medical supervision.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal

Answered: Sat, 23 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor